Regular circle actions on 2-connected 7-manifolds

Yi Jiang Institute of Mathematics, Chinese Academy of Sciences,Beijing,China

Algebraic Topology and General Topology mathscidoc:2204.44001

J. London Math. Soc., 90, 373-387, 2014.5
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2022-04-20 14:41:46 uploaded by Yi_Jiang ] [ 744 downloads ] [ 0 comments ]
  title={Regular circle actions on 2-connected 7-manifolds},
  author={Yi Jiang},
  booktitle={J. London Math. Soc.},
Yi Jiang. Regular circle actions on 2-connected 7-manifolds. 2014. Vol. 90. In J. London Math. Soc.. pp.373-387.
Please log in for comment!
Contact us: | Copyright Reserved